# SDR RRXA97166

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Cap
- Part number: 57503711
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON LOWER SIDE OF KEEL CAP, AT Y=1040 AND LONGERON 35R.  REMOVED AND TREATED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED IAW FAA DER TIMCO ENGINEERING SKETCH REO-03032.
